RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 2, Pages 225–231 (Mi de9876)  

Numerical methods

The domain decomposition method for solving grid parabolic problems

N. G. Zhadaevaa, E. A. Samarskayab

a Belarusian State University, Minsk
b Austria

Full text: PDF file (1305 kB)

English version:
Differential Equations, 1999, 35:2, 225–232

Bibliographic databases:
UDC: 519.63
Received: 28.10.1998

Citation: N. G. Zhadaeva, E. A. Samarskaya, “The domain decomposition method for solving grid parabolic problems”, Differ. Uravn., 35:2 (1999), 225–231; Differ. Equ., 35:2 (1999), 225–232

Citation in format AMSBIB
\Bibitem{ZhaSam99}
\by N.~G.~Zhadaeva, E.~A.~Samarskaya
\paper The domain decomposition method for solving grid parabolic problems
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 2
\pages 225--231
\mathnet{http://mi.mathnet.ru/de9876}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1726405}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 2
\pages 225--232


Linking options:
  • http://mi.mathnet.ru/eng/de9876
  • http://mi.mathnet.ru/eng/de/v35/i2/p225

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:56
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019